Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Free involutions on homotopy $\left( {4k + 3} \right)$-spheres


Authors: P. Orlik and C. P. Rourke
Journal: Bull. Amer. Math. Soc. 74 (1968), 949-953
DOI: https://doi.org/10.1090/S0002-9904-1968-12101-9
MathSciNet review: 0229245
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres, Bull. Amer. Math. Soc. 73 (1967), 242-245. MR 206965
  • 2. F. Hirzebruch, Involutionen auf Mannigfaltigkeiten, Proc. Conf. Transformation Groups, Springer-Verlag, Berlin (to appear). MR 250339
  • 3. M. A. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 4. J. P. May, The cohomology of the Steenrod algebra; stable homotopy groups of spheres, Bull. Amer. Math. Soc. 71 (1965), 377-380. MR 185596
  • 5. S. L. de Medrano, Involutions of homotopy spheres and homology 3-spheres, Bull. Amer. Math. Soc. 73 (1967), 727-731. MR 215312
  • 6. S. L. de Medrano, Some results on involutions of homotopy spheres, Proc. Conf. Transformation Groups, Springer-Verlag, Berlin (to appear). MR 253349
  • 7. D. Montgomery and C. T. Yang, Differentiable actions on homotopy seven spheres. III, (to appear). MR 245041


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12101-9

American Mathematical Society